# SDR 2007UALA02540

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,285 hours, 30,785 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU POWER PROBLEMS.   [08-08-07]   REPLACED APU GENERATOR TRANSFORMER T2 AS A PRECAUTION. OPERATIONAL CHECKS NORMAL.
